# SDR SWIA201334103

- Difficulty date: July 12, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 34,025 hours, 27,646 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FS621 BULKHEAD ON LBL 31.4 & 2.3" ABOVE CARGO FLOOR.  C-CHECK REPAIR TO FS621 BULKHEAD WEB.  CUT AWAY DAMAGED AREA ON FS621 BULKHEAD WEB AT LBL 31.4  & 2.3" ABOVE CARGO FLOOR & INSTALLED DOUBLER FROM 2024-T3 IAW REO.
